# SDR SWAA2024102338579

- Difficulty date: September 17, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 727 AT LEVEL STR 27R ON FWD PARTITION AT AFT CARGO COMPARTMENT 2024-572887<[01] REPLACED SUPPORT BRACKET LOCATED BS 727 AT LEVEL STR 27R ON FWD PARTITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 144A2600 SHET 712 REV.? MEASURE OF CRACK IS L= 0.900 IN ; TOOL USED DIGITAL CALIPER; P/N: 500-196-30 ;  S/N:A23329368 ; DUE DATE : 06-MAR-25.;[02] REPLACED SUPPORT BRACKET LOCATED BS 727 AT LEVEL STR 27R ON FWD PARTITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 144A2600 SHET 712 REV.?;[03] CORRECTED STEP 2 REPLACED SUPPORT BRACKET LOCATED BS 727 AT LEVEL STR 27R ON FWD PARTITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 144A2600 SHET 712 REV.?;[04] EPLACED SUPPORT BRACKET LOCATED BS 727 AT LEVEL STR 27R ON FWD PARTITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 144A2600 SHET 712 REV.?;[05] REPLACED SUPPORT BRACKET LOCATED BS 727 AT LEVEL STR 27R ON FWD PARTITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 144A2600 SHET 712 REV.?
